# SDR DL76L050212

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 34,477 hours, 5,500 cycles
- Engine: Pwa PW4060
- Engine time: 34,663 hours, 35,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 724844
- Condition: Making Metal
- Location: Nr 2
- Part time: 34,663 hours, 35,989 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE REPLACED DUE METAL FOUND IN NR 3 MCD.
